MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11448964
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris secondary set broke below drip chamber.The following information was provided by the initial reporter: (b)(6): secondary line broke when checked, broke below drip chamber.Lot (10)22103532 - line does not contain any drug or solution (non-cytotoxic).
 
Additional Manufacturer Narrative
H6: investigation summary: one sample was received and tested by our quality team.The tubing was separated from the drip chamber upon receipt.After visual analysis under microscope was performed, the tubing was completely lacking solvent.The root cause of separation failure was an inadequate application of solvent during that portion of the assembly process.The manufacturer has been notified of this failure.A trend for the drip separation issue has been identified for this product line.We have funded a project to examine how to further increase the robustness of the 11448964 device and prevent future occurrences of this type.As part of the action plan, changes to the drip chamber to tubing assembly are in the process of being implemented.A device history record review for model 11448964 lot number 22103532 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.H3 other text : see h10.
 
Event or Problem Description
It was reported that the bd alaris secondary set broke below drip chamber.The following information was provided by the initial reporter: jan 30: secondary line broke when checked, broke below drip chamber.Lot (10)22103532 - line does not contain any drug or solution (non-cytotoxic).

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16519277
Report Number9616066-2023-00398
Device Sequence Number14291256
Product Code FPA
UDI-Device Identifier10885403234743
UDI-Public(01)10885403234743
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/07/2025
Device Catalogue Number11448964
Device Lot Number22103532
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown